MathSciNet Relay Station
MathSciNet bibliographic data
MR1180593 (93j:65122) 65L15 (34A50 34B24)
Wong, Yau Shu; Ji, Xing Zhi On shooting algorithm for Sturm-Liouville eigenvalue problems with periodic and semi-periodic boundary conditions. Appl. Math. Comput. 51 (1992), no. 2-3, 87–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement